# SDR CALA2011120700795

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 25,292 hours, 8,503 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355B000103
- Part serial: 2142
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 25,285 hours, 8,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF EXPERIENCED MAIN ELECTRIC TRIM FAILURE ACCOMPANIED WITH SPEED TRIM LT LATER ENGAGES AUTOPILOT A EXPERIENCED STAB OUT OF TRIM LT.  COMPLETED QRH PROCEDURES FOR SPEED TRIM FAIL, STAB OUT OF TRIM FAIL ELECT STAB TRIM INOP CHECKLIST MADE FLAP 15 LANDING.  REMOVED AND REPLACED STAB TRIM MOTOR AS PER AMM 27-41-71 OPS CHECK GOOD.  PERFORMED LAND VERIFY TEST ALL TEST GOOD NO FAULTS. A/C REMAINS "AUTOLAND" A/C OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1497123  SN OFF 02142 MOTOR, STAB, HO  OFF 29-2741-9-0008 2142 ON 29-2741-9-0008 2387. AIR RETURN.
